Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Goodland, KS

June 18, 2013Logan County, Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this flash flood warning at Jun 18, 2013, 9:18 PM CDT for Logan County, Sherman County, Thomas County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 9:18 PM CDT (02:18 UTC)
Expired
Jun 19, 2013, 12:00 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Logan County, KS, Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 27 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3507 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WGUS53 KGLD 190218
FFWGLD
KSC109-181-193-190500-
/O.NEW.KGLD.FF.W.0008.130619T0218Z-130619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
818 PM MDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
  SOUTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
  SOUTHWESTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 1100 PM MDT/MIDNIGHT CDT/

* AT 814 PM MDT/914 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
  THE WARNED AREA. ESTIMATED RAINFALL AMOUNTS OF 2-3 INCHES HAVE     
  ALREADY FALLEN ACROSS PART OF THE WARNED AREA IN SOUTHEAST SHERMAN 
  COUNTY WITH MORE RAINFALL EXPECTED IN THE NEXT HOUR OR SO.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  BREWSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3909 10146 3910 10148 3914 10148 3914 10154
      3918 10171 3922 10176 3929 10171 3939 10132
      3907 10131

$$

LUNDQUIST
2 follow-up statements
135 
WGUS73 KGLD 190320
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
920 PM MDT TUE JUN 18 2013

KSC109-181-193-190500-
/O.CON.KGLD.FF.W.0008.000000T0000Z-130619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THOMAS KS-SHERMAN KS-LOGAN KS-
920 PM MDT TUE JUN 18 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN LOGAN...
SOUTHEASTERN SHERMAN AND SOUTHWESTERN THOMAS COUNTIES UNTIL 1100 PM
MDT/MIDNIGHT CDT/...

AT 918 PM MDT/1018 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE 
WARNED AREA. RAINFALL ESTIMATES OF 2 TO ALMOST 4 INCHES HAVE ALREADY 
FALLEN WITH MORE RAINFALL EXPECTED THROUGH THE EVENING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BREWSTER AND EDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3909 10146 3910 10148 3914 10148 3914 10154
      3918 10171 3922 10176 3929 10171 3939 10132
      3907 10131

$$

LUNDQUIST
088 
WGUS73 KGLD 190455 RRA
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT TUE JUN 18 2013

KSC109-181-193-190510-
/O.EXP.KGLD.FF.W.0008.000000T0000Z-130619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THOMAS KS-SHERMAN KS-LOGAN KS-
1055 PM MDT TUE JUN 18 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
LOGAN...SOUTHEASTERN SHERMAN AND SOUTHWESTERN THOMAS COUNTIES WILL BE
ALLOWED TO EXPIRE AT 1100 PM MDT/MIDNIGHT CDT/...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3909 10146 3910 10148 3914 10148 3914 10154
      3918 10171 3922 10176 3929 10171 3939 10132
      3907 10131

$$

HUSTED

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:53 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 18, 6:53 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT TUE JUN 18 2013

.UPDATE...
ISSUED AT 542 PM MDT TUE JUN 18 2013

UPDATED THE FORECAST FOR TONIGHT BASED ON RADAR TRENDS AND NEW
DATA. THERE IS SOME UNCERTAINTY AS TO HOW FAR EAST THE LINE OF
STORMS WILL LAST...AND WHAT INTERACTION WITH THE WESTWARD OUTFLOW
BOUNDARY FROM EARLIER CONVECTION WILL HAVE ON THE LINE OF STORMS.
AT THIS TIME AM ANTICIPATING THE STORMS TO DIMINISH FAIRLY QUICKLY
EAST OF THE CO/KS BORDER AS THE STORMS MOVE INTO SUBSIDENCE.
MODELS ARE INDICATING DEVELOPMENT OVER THE SOUTHERN PART OF THE
AREA LATER THIS EVENING THROUGH THE OVERNIGHT HOURS AHEAD OF THE
SHORT WAVE TROUGH THAT HAS BEEN FIRING STORMS THIS AFTERNOON OVER
COLORADO. THE OUTPUT LOOKS SUSPICIOUSLY LIKE CONVECTIVE
FEEDBACK...BUT BASED ON WHAT HAPPENED LAST NIGHT WILL KEEP SOME
PRECIP. CHANCES GOING FOR THE SOUTHERN PART OF THE AREA OVERNIGHT.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 229 PM MDT TUE JUN 18 2013

UNCERTAINTIES MAINLY REVOLVE AROUND THUNDERSTORM DEVELOPMENT AND
EVENTUAL COVERAGE THIS EVENING AND OVERNIGHT. THUNDERSTORM CLUSTERS
WHICH DEVELOPED ACROSS NORTON AND GRAHAM COUNTIES EARLY THIS
AFTERNOON FORMED ON A LINGERING SURFACE CONVERGENT ZONE WHICH RAN
FROM NORTHEAST OF MCCOOK TO NORTON AND THEN EAST ALONG HIGHWAY
36...LIKELY LEFT OVER FROM OVERNIGHT CONVECTION. CURRENT THINKING IS
THESE STORMS WILL CONTINUE TO BUBBLE FOR A COUPLE MORE HOURS BEFORE
SHIFTING INTO NORTH CENTRAL KANSAS.

NEXT ROUND OF STORMS IS CURRENTLY DEVELOPING JUST EAST OF DENVER AND
WILL PROGRESS SLOWLY EAST INTO THE PLAINS THROUGH THIS EVENING. MEAN
WINDS ALOFT ARE NOT THAT STRONG...ABOUT 15 KTS...SO STORMS MAY TAKE
THEIR TIME GETTING INTO OUR COLORADO COUNTIES.  ANY STORMS WHICH
MAKE IT WILL HAVE THE POTENTIAL TO PRODUCE STRONG OUTFLOW AND LARGE
HAIL. STRONGER WINDS AT 300 MB WORKING ACROSS SOUTHERN COLORADO MAY
HELP THE STORMS SOUTH OF I-70 SURVIVE LONGER AND MAINTAIN THEIR
STRENGTH THIS EVENING AS THEY WORK TOWARD THE KANSAS BORDER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 229 PM MDT TUE JUN 18 2013

UPPER FLOW WILL BE SOUTHWEST THROUGH FRIDAY. A SURFACE TROUGH WILL
BE OVER EASTERN COLORADO WEDNESDAY NIGHT AND WILL MOVE SLOWLY EAST
INTO CENTRAL KANSAS BY FRIDAY.

A SURFACE TROUGH CONTINUES OVER EASTERN COLORADO AND A WEAK IMPULSE
MOVES THROUGH THE FLOW BUT H8-7 LAYER MEAN MOISTURE IS DRY AND
TRENDING DRIER THROUGH WEDNESDAY NIGHT. IN ADDITION, H7 TEMPERATURES
WARM TO 14 C. FOR THESE REASONS HAVE DECIDED TO PULL SLIGHT CHANCE
POPS FOR WEDNESDAY NIGHT. THE DRY AND WARM CONDITIONS AT MID LEVELS
CONTINUE OVER NORTHWEST KANSAS THURSDAY/THURSDAY NIGHT WHICH SHOULD MAKE
IF DIFFICULT FOR ANY STORMS TO DEVELOP NEAR THE TROUGH ACROSS THE
SOUTHEAST FA. PLAN TO CONTINUE A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS THE EASTERN ZONES FRIDAY AFTERNOON WHERE MOISTURE IS
MARGINALLY BETTER.

MIN TEMPERATURES WILL RANGE FROM THE LOWER TO MID 60S WITH 70 IN THE
FAR EAST ZONES.  850 TEMPERATURES AROUND 30 TO 33 DEGREES WILL
SUPPORT MAX TEMPERATURES NEARING 100 DEGREES THURSDAY AND FRIDAY.

IN THE EXTENDED...(FRIDAY NIGHT THROUGH TUESDAY)...

UPPER FLOW WILL REMAIN SOUTHWEST THROUGH MONDAY BECOMING ZONAL ON TUESDAY.
A SURFACE TROUGH WILL BE OVER EASTERN COLORADO THROUGH MONDAY AND
THEN SHIFT EAST TOWARD CENTRAL KANSAS TUESDAY. SEVERAL IMPULSES COME
THROUGH THE FLOW PROVIDING SOME POTENTIAL FOR THUNDERSTORM
DEVELOPMENT. HOWEVER, MID LEVEL TEMPERATURES ARE VERY WARM 15-17
DEGREES C EXCEPT FOR SUNDAY NIGHT. DUE TO THIS SUNDAY/SUNDAY NIGHT
WILL HAVE THE BEST CHANCE FOR PRECIPITATION. SATURDAY AND MONDAY
WILL ONLY HAVE SLIGHT CHANCES. FRIDAY NIGHT AND TUESDAY SHOULD BE
DRY.

MAX TEMPERATURES WILL RANGE FROM THE MID TO UPPER 90S. MIN
TEMPERATURES WILL RANGE FROM THE MID 60S ACROSS MOST OF THE FA TO
AROUND 70 IN THE EAST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 542 PM MDT TUE JUN 18 2013

VFR CONDITIONS FORECAST FOR THE 0Z TAFS. A SOMEWHAT TRICKY
FORECAST FOR KGLD FOR THE EVENING DUE TO UNCERTAINTY AS TO HOW FAR
EAST THE LINE OF STORMS CURRENTLY OVER COLORADO WILL LAST. AM
ANTICIPATING THEM TO BE THROUGH KGLD BY THE END OF THE EVENING.
WINDS MAY BECOME A BIT GUSTY WHEN THE LINE MOVES THROUGH. FOR KMCK
OUTFLOW WINDS FROM CONVECTION EARLIER IN THE DAY HAVE CAUSED THE
WINDS TO BE MORE EASTERLY. AM ANTICIPATING THE WINDS TO TURN BACK
TO THE SOUTHEAST IN THE NEXT HOUR OR SO. STORMS SHOULD REMAIN WELL
SOUTH OF KMCK TONIGHT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JTL
SHORT TERM...DLF
LONG TERM...FS
AVIATION...JTL
Hazardous weather outlook, Jun 18, 7:01 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT TUE JUN 18 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191430-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
601 PM MDT TUE JUN 18 2013 /701 PM CDT TUE JUN 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE EAST ACROSS THE COLORADO PLAINS INTO THE
WESTERN PART OF THE TRI-STATE AREA THIS EVENING. SOME OF THESE
STORMS WILL PRODUCE STRONG...POSSIBLY DAMAGING WINDS AND LARGE
HAIL. STORM MOVEMENT IN COLORADO WILL GENERALLY BE EAST THROUGH
THIS EVENING BEFORE WEAKENING OVER FAR WESTERN KANSAS.
THUNDERSTORMS MAY REDEVELOP OVERNIGHT SOUTH OF HIGHWAY 24 WITH
LARGE HAIL BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ALONG
AND EAST OF THE COLORADO BORDER. A FEW OF THESE STORMS COULD
BECOME SEVERE DURING THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR EAST CENTRAL
COLORADO AND FAR NORTHWEST KANSAS.

JTL

In the hours before

Special weather statement, Jun 18, 7:45 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT TUE JUN 18 2013

KSZ041-190115-
GREELEY-
645 PM MDT TUE JUN 18 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...

AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF SHERIDAN LAKE...OR 16 MILES WEST
OF HORACE...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3826 10205 3861 10205 3870 10204 3870 10188
      3856 10158 3826 10190 3826 10204
TIME...MOT...LOC 0046Z 222DEG 18KT 3846 10206

HUSTED
Special weather statement, Jun 18, 8:01 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM MDT TUE JUN 18 2013

KSZ013-190130-
SHERMAN-
701 PM MDT TUE JUN 18 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF EDSON...MOVING NORTH AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3942 10167 3941 10139 3916 10139 3914 10140
      3914 10167
TIME...MOT...LOC 0102Z 173DEG 8KT 3921 10157

HUSTED
Special weather statement, Jun 18, 8:10 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM MDT TUE JUN 18 2013

COZ091-092-190145-
CHEYENNE COUNTY-KIT CARSON COUNTY-
710 PM MDT TUE JUN 18 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VONA TO 17 MILES
NORTH OF KIT CARSON TO 9 MILES SOUTH OF WILD HORSE...MOVING EAST AT
35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

&&

LAT...LON 3862 10316 3901 10285 3937 10285 3939 10216
      3894 10213 3861 10219
TIME...MOT...LOC 0110Z 277DEG 31KT 3927 10273 3900 10273
          3868 10299

HUSTED
Special weather statement, Jun 18, 8:29 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM MDT TUE JUN 18 2013

KSZ013-190200-
SHERMAN-
729 PM MDT TUE JUN 18 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF EDSON...MOVING NORTHWEST AT 5
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3935 10188 3957 10140 3922 10139 3913 10165
TIME...MOT...LOC 0129Z 137DEG 5KT 3923 10159

HUSTED
Local storm report, Jun 18, 8:43 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
743 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             CHEYENNE WELLS          38.82N 102.35W
06/18/2013  E1.00 INCH       CHEYENNE           CO   TRAINED SPOTTER

            HAIL WAS COVERING THE GROUND. LASTED MAYBE FIVE MINUTES.

&&

LUNDQUIST
Local storm report, Jun 18, 9:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     BURLINGTON              39.31N 102.27W
06/18/2013  M60 MPH          KIT CARSON         CO   ASOS

            ASOS MEASURED 60 MPH WIND GUST

&&

ALW

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:45 PM CDTSpecial Weather StatementGLDGreeley30 min
Jun 18, 7:56 PM CDTSevere Thunderstorm WarningGLDGreeley49 min
Jun 18, 8:01 PM CDTSpecial Weather StatementGLDSherman29 min
Jun 18, 8:29 PM CDTSpecial Weather StatementGLDSherman31 min
Jun 18, 8:35 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita55 min
Jun 18, 8:37 PM CDTSevere Thunderstorm WarningGLDWallace53 min
Jun 18, 8:58 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace62 min
Jun 18, 8:59 PM CDTFlash Flood WarningGLDGreeley, Wallace3 hr
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace53 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins60 min
Jun 18, 9:57 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas48 min
Jun 18, 10:26 PM CDTSpecial Weather StatementGLDRawlins, Thomas49 min
Jun 19, 12:17 AM CDTSpecial Weather StatementGLDGove13 min
Jun 19, 1:26 AM CDTFlash Flood WarningGLDGove5 hr

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.